# SDR NWAA093285808

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 25,213 hours, 8,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL EMERGENCY LIGHT BATTERY PACK DEEP CYCLE CHECK THE POWER SUPPLY FOR THE ESCAPE PATH LIGHTING AT ROWS 1, 2, 3 A&B WERE FOUND TO BE DEFECTIVE.  MAINTENANCE REPLACED THE ASSOCIATED POWER SUPPLY AND THE SYSTEM OPERATED NORMALLY.
